Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Taking vyvanse. Headache everyday behind eye, neck. Worried. Should i consult a Doctor?

About 2 months ago I was prescribed 50mg vyvanse .. The last couple weeks I have a headache everyday behind my left eye and left side of my head. I usually wake up with the headache and it last all day.. I m getting really worried online reviews state it could be hemerging and need to no if that is caused by vyvanse should I stop taking it or do I need to go the doctor ASAP
Asked On : Tue, 5 Mar 2013
Answers:  1 Views:  152
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Dec 2014
Hello xocrazyx5
Welcome to Health Care Magic

Vyvanse is a psycho stimulant medicine of Amphetamine group, it is a nice medicine but there are few side effects one is high abuse potential, and other is severe headache in some susceptible individuals. The headache you are having is most likely due to the medicine itself, but don't worry its not a serious complication, visit your doctor and take opinion regarding dose adjustments.

Take Care
Answered: Tue, 5 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor